# SDR SWAA2018092025405

- Difficulty date: September 13, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 411A2212
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY CENTER CEILING PANEL EMERGENCY EXIT LIGHT HOUSING CRACKED.  R&R LIGHT HOUSING PER AMM.
